PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A colored $\mathfrak{sl}(N)$ homology for links in $S^{3}$

Volume 499 / 2014

Hao Wu Dissertationes Mathematicae 499 (2014), 1-217 MSC: Primary 57M27. DOI: 10.4064/dm499-0-1

Abstract

Fix an integer $N\geq 2$. To each diagram of a link colored by $1,\dots,N$ we associate a chain complex of graded matrix factorizations. We prove that the homotopy type of this chain complex is invariant under Reidemeister moves. When every component of the link is colored by $1$, this chain complex is isomorphic to the chain complex defined by Khovanov and Rozansky. The homology of this chain complex decategorifies to the Reshetikhin–Turaev $\mathfrak{sl}(N)$ polynomial of links colored by exterior powers of the defining representation.

Authors

  • Hao WuDepartment of Mathematics
    The George Washington University
    Monroe Hall, Room 240
    2115 G Street, NW
    Washington, DC 20052, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image